Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hepatitis b window period

Premium Questions

Dr. Raju A.T MD

Hi Doctor, I would to know window periods for Hepatitis B & C testing. Currently, I got HCV antibodies tested after 3 months, Hepatitis B (HbsAg) tested after close to 4 m onths. I... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Sapan J. Pandya MD

i wanted to speak with someone today, i wanted live chat, and i clicked the wrong page. i will call customer service. View answer

Answered by : Dr. Sapan J. Pandya ( General & Family Physician)
Dr.  Alokkalyani MD

please my partner was diagnosed of hepatitis B ,she took drugs and according to her she was given wrong prescription. she later went to another hospital and was put on medication and after sometime she ... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr.   Jacqueline Brown MD

Can the Hepatitis B vaccine cause irregularities with a women's menstrual periods? ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Senthilnathan Subramanian MD

Sir my friend got HBS AG positive reaction in my blood report.give me a suggestion for controling and avoid from that.which treatment is best for the avoiding that medical or homoepahti pls give me a suggestion.GIVE... View answer

Answered by : Dr. Senthilnathan Subramanian ( Ayurveda Specialist)

Public Forum Discussions

Dr.  Baranidharan Kuselan MD

I m aminu I m infected with hepatitis b for a year the first doctor ask me to take essential forte I try using it for a short period and went back to hospital for a test, the result shows that its ... View answer

Answered by : Dr. Baranidharan Kuselan ( Pain Medicine & Palliative Care Specialist)
Dr. Viraj Shah MD

screening finger prick test wich testing sight claimes to be 99.8 percent accurate with a window period ... View answer

Answered by : Dr. Viraj Shah ( Dentist)
Dr. Tayyab Malik MD

PLS DOC. I WAS DIAGNOSE OF HEPATITIS B, THOUGH AFTER THE TEST THE DOC SAID MY LIVER IS FUNTIONING WELL, AND HE WENT FURTHER TO PRESCRIBE LIVOLIN FOR A PERIOD OF ONE MONTH FOR ME USE. SINCE AFTER ... View answer

Answered by : Dr. Tayyab Malik ( Gastroenterologist)
Dr. Kavita Nitish Garg MD

Hello doctor...my problem is I was having my period normal until last month and this month I had my hep b vaccination n before 2 days of vaccination I had my intercouse and m not having my period ... View answer

Answered by : Dr. Kavita Nitish Garg ( Dentist)
Dr. Prakruthi MD

Hello doctor, i have a problem that i had having normal period until the last month. my period usally used to in 25 days .And this month i have no period it is been 32 days already . I got a high dose ... View answer

Answered by : Dr. Prakruthi ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

If you think this is a serious problem, you should consult a Gastroenterologist , undergo all relevant tests and then carry on the treatment under His guidance and care and follow-up. This is a serious problem .

Dr.   S. Samanta MD

it is a kind of liver infection by viruses that causes jaundice...!

Dr.  Monish De MD

The hepatitis B vaccine is the mainstay of hepatitis B prevention. WHO recommends that all infants receive the hepatitis B vaccine as soon as possible after birth, preferably...